# SDR SIMA200927802

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE SERVICE DOOR CENTER SILL CORRODED.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CENTER SERVICE DOOR SILL IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
